# SDR 2000ZZZX251

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PHX - FLT 751 - DURING TAXI FOR TAKEOFF, THE NR 2 ENGINE OIL PRESSURE FROZE AT 45 PSI, RETURNED TO GATE.  REPAIRED BROKEN GROUND WIRE FOR NR 2 ENGINE OIL PRESSURE TRANSMITTER, OPS CHECKED NORMAL.  (X)
